zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Numerical analysis and simulation of option pricing problems modeling illiquid markets. (English) Zbl 1193.91152
Summary: This paper deals with the numerical analysis and simulation of nonlinear Black-Scholes equations modeling illiquid markets where the implementation of a dynamic hedging strategy affects the price process of the underlying asset. A monotone difference scheme ensuring nonnegative numerical solutions and avoiding unsuitable oscillations is proposed. Stability properties and consistency of the scheme are studied and numerical simulations involving changes in the market liquidity parameter are included.

91G20Derivative securities
91G60Numerical methods in mathematical finance
65M06Finite difference methods (IVP of PDE)
Full Text: DOI
[1] Chan, L.; Lakonishok, J.: The behavior of stock prices around institutional trades, J. econom. Dynam. control 50, 1147-1174 (1995)
[2] Jorion, P.: Value at risk, (2000)
[3] Keim, D.; Madhavan, A.: The upstairs market for large-block transactions: analysis and measurement of price effects, Rev. financial studies 9, 1-36 (1996)
[4] Sharpe, W. F.; Alexander, G. J.; Bailey, J. V.: Investments, (1999)
[5] Kyle, A.: Continuous auctions and insider trading, Econometrica 53, 1315-1335 (1985) · Zbl 0571.90010 · doi:10.2307/1913210
[6] Back, K.: Asymmetric information and options, Rev. financial stud. 6, 435-472 (1993)
[7] Vayanos, D.: Strategic trading in a dynamic noisy market, J. finance 56, 131-171 (2001)
[8] Cvitanic, J.; Ma, J.: Hedging options for a large investor and forward--backward sdes, Ann. appl. Probab. 6, 370-398 (1996) · Zbl 0856.90011 · doi:10.1214/aoap/1034968136
[9] Cuoco, D.; Cvitanic, J.: Optimal consumption choices for a large investor, J. econom. Dynam. control 22, 401-436 (1998) · Zbl 0902.90031 · doi:10.1016/S0165-1889(97)00065-1
[10] Ma, J.; Yong, J.: Forward backward stochastics differential equations and their applications, (1999) · Zbl 0927.60004
[11] Bank, P.; Baum, D.: Hedging and portfolio optimization in financial markets witha large trader, Math. finance 14, 1-18 (2004) · Zbl 1119.91040 · doi:10.1111/j.0960-1627.2004.00179.x
[12] Bordag, L. A.; Chmakova, A. Y.: Explicit solutions for a nonlinear model of financial derivatives, J. theor. Appl. finance 10, No. 01, 1-21 (2007) · Zbl 1291.91203
[13] Bordag, L. A.; Frey, R.: Nonlinear models in mathematical finance: new research trends in option pricing, (2008)
[14] Frey, R.: Perfect option replication for a large trader, Finance stoch. 2, 115-148 (1998) · Zbl 0894.90017 · doi:10.1007/s007800050035
[15] Frey, R.: Market volatility and feedback effects from dynamic hedging, Math. finance 7, No. 4, 351-374 (1997) · Zbl 1020.91023 · doi:10.1111/1467-9965.00036
[16] R. Frey, P. Patie, Risk management for derivatives in illiquid markets: A simulation study, in: K. Sandmann, Schönbucher (Eds.), Advances in Finance and Stochastics, Berlin, 2002. · Zbl 1002.91031
[17] Liu, H.; Yong, J.: Option pricing with an illiquid underlying asset market, J. econom. Dynam. control 29, 2125-2156 (2005) · Zbl 1198.91210 · doi:10.1016/j.jedc.2004.11.004
[18] Jarrow, R. A.: Market manipulation, bubbles corners and short squeezes, J. financial quantitative anal. 27, 311-336 (1992)
[19] Schönbucher, P.; Wilmott, P.: The feedback effect of hedging in illiquid markets, SIAM J. Appl. math. 61, 232-272 (2000) · Zbl 1136.91407 · doi:10.1137/S0036139996308534
[20] Sircar, R.; Papanicolaou, G.: General black--Scholes models accounting for increased market volatility from hedging strategies, Appl. math. Finance 5, 45-82 (1998) · Zbl 1009.91023 · doi:10.1080/135048698334727
[21] R. Frey, Market illiquidity as a source of model risk in dynamic hedging, Working Paper, Leipzig University, 2000.
[22] Avellaneda, M.; Levy, A.; Paras, A.: Pricing and hedging derivative securities in markets with uncertain volatilities, Appl. math. Finance 2, 73-88 (1995)
[23] Lyons, T.: Uncertain volatility and the risk-free synthesis of derivatives, Appl. math. Finance 2, 117-133 (1995)
[24] During, B.; Fournier, M.; Jungel, A.: Convergence of a high order compact finite difference scheme for a nonlinear black--Scholes equation, Esaim math. Mod. num. Anal. 38, 359-369 (2004) · Zbl 1124.91031 · doi:10.1051/m2an:2004018 · numdam:M2AN_2004__38_2_359_0
[25] Ankudinova, J.; Ehrhardt, M.: On the numerical solution of nonlinear black--Scholes equations, Comp. math. Appl. 56, 799-812 (2008) · Zbl 1155.65367 · doi:10.1016/j.camwa.2008.02.005
[26] Pooley, D. M.; Forsyth, P. A.; Vetzal, K. R.: Numerical convergence properties of option pricing pdes with uncertain volatility, IMA J. Numer. anal. 23, 241-267 (2003) · Zbl 1040.91053 · doi:10.1093/imanum/23.2.241
[27] Company, R.; Jódar, L.; Pintos, J. R.: Consistent stable difference schemes for nonlinear black--Scholes equations modelling option pricing with transaction costs, Math. mod. Num. anal. 43, No. 6, 1045-1061 (2009) · Zbl 1175.91071 · doi:10.1051/m2an/2009014
[28] Kangro, R.; Nicolaides, R.: Far field boundary conditions for black--Scholes equations, SIAM J. Numer. anal. 38, No. 4, 1357-1368 (2000) · Zbl 0990.35013 · doi:10.1137/S0036142999355921
[29] Golub, G. H.; Van Loan, C. F.: Matrix computations, (1996) · Zbl 0865.65009
[30] Smith, G. D.: Numerical solution of partial differential equations: finite difference methods, (1985) · Zbl 0576.65089